# SDR 2020FA0000487

- Difficulty date: October 12, 2020
- Submitted: November 3, 2020
- Operation: General aviation
- Aircraft: N336P
- Make and model: Piper PA-31T
- Aircraft serial: 31T7400003
- Aircraft time: 3,759 hours, 8,093 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Control
- Part number: 25244405
- Part serial: A59129
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

ENGINE SURGE CAUSING CONTROL ISSUES IN FLIGHT.
